Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

For the past 5-6 days, I have been feeling little

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1608 Questions
Question
For the past 5-6 days, I have been feeling little feverish though there is not temperature. I had taken Sinarest for two times on one of the days.

The main issue is - I am feeling little vertigo throughout the day & night. There is a pain at the left-back side of my neck.

Please suggest.
Wed, 7 Feb 2018 in General Health
 
 
Answered by Dr. Suma Parinam 4 minutes later
Brief Answer:
Continue vertigo medicine

Detailed Answer:
Hi,

If you don't record temperature refrain from taking unnecessary medicine. Sinarest would not help unless you have runny nose and headache.
I suggest to increase fluid intake esp electral water. Continue taking your usual vertigo medicine for five doses. They act slowly to supress the vestibular system. Rest well n do not go for work or drive till you get Normal.
Above answer was peer-reviewed by
 
Follow-up: For the past 5-6 days, I have been feeling little 20 hours later
Thanks, Doc.

I tried to use hotpack to see if stiffness can be reduced. It was ok, but did not help much.

From the morning, I have tried to keep the neck straight consciously. In this posture, I feel normal. So, disequilibrium is to do with neck posture.

I continue to take Vertin. Please suggest any further action based on above observations.
 
 
Answered by Dr. Suma Parinam 51 minutes later
Brief Answer:
Epley manuevre

Detailed Answer:
visit ENT surgeon who can perform Epley manuevre. They tilt the neck by lying on flat surface so that the cells that cause the posture related vertigo can be corrected.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor